# SDR JJBA20210606012

- Difficulty date: June 6, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N14180
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500900
- Aircraft time: 36,920 hours, 22,945 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV FLOOR BEAMS BL 19L, BL 0, BL 19R SIGNS OF CORROSION. EVALUATED AND REMOVED CORROSION ON LAV FLOOR BEAMS. FOUND TO BE 100% OUT OF LIMITS. REMOVED AND INSTALLED NEW GUSSETS ON BL 0 AND BL 19. REMOVED AND FABRICATED NEW GUSSET FOR LBL19 AND INSTALLED NEW GUSSET. TREATED, PRIMED AND TOP COATED GUSSETS. NR # 1172
